MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPE S ABD+REV A1,B

BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPE S ABD+REV A1,B
Catalog Number 806127100
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our intial report on this incident.
 
Event or Problem Description
The customer reported dots or residuals in the wells of erytype s abd+rev.A1, b, that gave an error with the reaction result when used on tango infinity.The customer did neither the samples nor the supposedly defective product for investigational testing.Our quality control laboratory is also still waiting for further information regarding the customer's complaint and also for imagines that can demonstrate the issue.While waiting for the missing information, imagines and the complaint samples, our quality control laboratory started testing their retention sample of the allegedly defective product erytype s abd+rev.A1,b.This testing is still ongoing.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.
 
Event or Problem Description
The customer reported some dots or residuals in the wells of erytype s abd+rev.A1, b.The observed dots caused false positive results on tango infinity.Because the customer did not return the complaint sample of erytype s abd+reva1,b for investigatinal testing, our quality control laboratory tested their retention sample of the supposedly defective lot and erytypecell a1&b lot #9102011-00 and #9106011-00 with different donor samples on tango infinity.All positive and negative reactions were correct.We did not observe any dots or residuals.All negative reactions were clearly negative.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.The affected tango infinity was inspected by one of our field service engineers.The information provided by the field service engineer confirmed that the instrument was within manufacturer means and was returned to the customer for normal use.According to the field service engineer, the customer let the erytype plates not come to room temperature before loading on the instrument.The customer was informed that they should let the plates come to room temperature before opening the package and loading the plate onto the tango infinity.
 
Additional Manufacturer Narrative
This is our final report on this incident.

Brand Name
ERYTYPE S ABD+REV A1,B
Common Device Name
ERYTYPE S ABD+REV A1,B
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
MDR Report Key11403340
Report Number9610824-2021-00006
Device Sequence Number20023598
Product Code QHR
UDI-Device Identifier07611969951147
UDI-Public(01)07611969951147(17)210606(10)8950190
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
125094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2021
Device Catalogue Number806127100
Device Lot Number8950190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TANGO INFINIY, SN (B)(6); TANGO INFINIY, SN (B)(6)